# SDR CALA2025073007090

- Difficulty date: July 28, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N76505
- Make and model: Boeing 737824
- Aircraft serial: 32834
- Aircraft time: 58,319 hours, 21,946 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Improper Stow
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR LIGHT ILLUMINATED ON DESCENT AT 3000MSL  UPON INITIAL EVALUATION FOUND AFT ENTRY DOOR HANDLE NOT ALL THE WAY DOWN. CYCLED HANDLE FROM THE INSIDE AND THEN CYCLED HANDLE FROM THE OUTSIDE.   THE DOOR HANDLE AND DOOR ENTRY LIGHT OPS TESTED GOOD.  PERFORMED FIM TASK 52-10 TASK 802. PSEU SELF TEST PASSED.   NO CURRENT FAULTS.  OPS CHK GOOD REF AMM 52-71-11-71-801 FOR THE OPERATION OF AFT ENTRY DOOR LIGHT. NO DEFECTS NOTED, OPS CHECK GOOD.
